Review: could Pneumonia cause Metabolic encephalopathy?
Summary: Metabolic encephalopathy could be caused by Pneumonia, especially for people who are female, 60+ old, also have Lobar pneumonia, and take Cefuroxime.
We study 11,727 people who have Pneumonia from FDA and social media. Among them, 5 have Metabolic encephalopathy. Find out below who they are, other conditions they have and drugs they take.
For patients like me, how are my drugs? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. We use data reported since 1977 till to date. All studies are personalized to gender and age. Start now >>>
On Apr, 10, 2014: 11,727 people who have pneumonia are studied. Among them, 5 (0.04%) have Metabolic Encephalopathy. They amount to 0.05% of all the 10,740 people who have Metabolic Encephalopathy on eHealthMe.
Gender of people who have pneumonia and experienced Metabolic encephalopathy * :
|Metabolic encephalopathy||83.33%||16.67% |
Age of people who have pneumonia and experienced Metabolic encephalopathy * :
|Metabolic encephalopathy||0.00%||0.00%||0.00%||0.00%||0.00%||20.00%||20.00%||80.00% |
Severity of the symptom * :
Top co-existing conditions for these people * :
- Lobar pneumonia (1 people, 20.00%)
Most common drugs used by these people * :
- Cefuroxime (2 people, 40.00%)
- Ciprofloxacin (2 people, 40.00%)
- Furosemide (2 people, 40.00%)
- Metronidazole (1 people, 20.00%)
- Ceftriaxone (1 people, 20.00%)
- Moxifloxacin (1 people, 20.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
If the study doesn't answer your question, you can:
Related topic: Pneumonia, Metabolic encephalopathy
You can also:
Common treatments for Pneumonia and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (2 months ago):
Severe pain in right side of face, cheekbone, above eye. Nausea
From this study (2 months ago):
I completed the antibiotic, and since its completion, I am seeming to have side effects continuing to appear.
I have a history of eczema, and my skin has been very itchy. I started using a tea tree oil soap, and question if this is also taking away "good" flora and is exacerbating the yeast on my skin.
From this study (6 months ago):
I had severe pneumonia. I became psychotic as soon as drip started, but no one realised that may be caused by antibiotic so continued full course for 2 weeks. Was admitted to psychiatric hospital twice for 2 weeks and am still on anti psychotics now, 6 weeks later.
How long does it take to recover? Pneumonia now gone, psychosis has not.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.